# SDR SWAA2018073123884

- Difficulty date: July 6, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 52,836 hours, 32,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A3200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM OUTER CHORD DAMAGED BETWEEN BS 817 TO BS 894, STR 17L.  R&R CHORD PER EA.
